Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from lymph node TB, stiffness, pain around ankle, back of feet, wrists, knees. Due to side effects of medicines?

hi,, my name is S.... ,, i m 21 years old boy,, i have lymph node TB,,and taking medications for it,,, from past few days i m feeling stiffness and pain around my ankle and lower back part of my feet ,, also feeling stiffness and pain in my wrists and legs upto knees,,,,,i dont feel pain when i m sittin or laying ,, but when i stand or do any work it starts with very high pain,,but as i keep doing walking keep doing any other activity it gets mild,, i feel alot of tiredness,,, what should i do,,,does it has anything with my TB medications??
Asked On : Sat, 3 Nov 2012
Answers:  2 Views:  454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi j,
Thanks for writing in to Healthcare Magic!
Lymph node TB is not expected to cause joint pain symptoms in lower limbs.
The antitubercular drugs may have side effects and may cause joint pains in some patients.
The pyrazinamide is particularly associated with joint pains.
Do not stop it by yourself, ATT is to be modified only by your physician.
Please get reviewed and revised the regimen of TB for you.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Mon, 5 Nov 2012
I find this answer helpful
General & Family Physician Dr. Debraj Jash's  Response
Thanks for query. According to you history, you had lymph node tuberculosis although you did not mention whether you had concomitant tuberculosis or not. I suspect you were advised Isoniazid, Rifampicin, pyrazinamide,ethambutol. Most common cause of joint pain during antitubercular drug intake was due to pyrazinamide induced hyperuricemia.Ethambutol may also cause it. It may also cause nonspecific arthalgia.Please perform a serum uric acid estimation. If it is mildly elevated, then only take ibuprofen or other NSAID analgesics for the purpose. If is significantly elevated, then decision regarding colchicine institution may be taken. Never try to stop or modify your antitubercular drug regime. Treatment of lymph node tuberculosis is much more important than to think about the antitubercular drug induced arthalgia.Don't get worried. It's a frequent and minor problem.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor